BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 4 >

Please use this identifier to cite or link to this item:

Title: Weak and Semi Compatible Maps in Probabilistic Metric Space Using Implicit Relation
Authors: Dhagat, Vanita Ben
Sharma, Akshay
Keywords: Menger Space
Weak Compatible Mapping
Semi-Compatible Mapping
Implicit Function
Common Fixed Point
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 4, (2008), 733p-742p
Abstract: The concept of semi compatibility is given in probabilistic metric space and it has been applied to prove the existence of unique common fixed point of four self-maps with weak compatibility satisfying an implicit relation. At the end we provide examples in support of the result.
Description: 2000 Mathematics Subject Classification: 54H25, 47H10.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 4

Files in This Item:

File Description SizeFormat
2008-733-742.pdf416.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License